# SDR GLBA2003011

- Difficulty date: January 20, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 16,877 hours, 22,111 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 1143890425
- Part serial: B1480
- Condition: Failed
- Location: Lp Fuel
- Part time: 14,233 hours, 18,301 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL LOW PRESS LIGHT ILLUM.  REMOVED AND REPLACED LP FUEL PUMP, OPS CHECK GOOD.
